# SDR UALA2010110904166

- Difficulty date: November 5, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 39,773 hours, 10,481 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: 51373950649
- Part serial: 54
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM HIGH GAIN STATUS MSG WON'T CLEAR.  BOTH HIGH AND LOW GAIN INOP.  DEFERRED PER MEL.  REPLACED PORT SATCOM BEAM STEERING UNIT.  PERFORMED TEST PER MM.  NORMAL OPERATION NOTED.
